# SDR TSAA0251074

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CORROSION ON FLOOR SUPPORT DIAGONAL LEFT BETWEEN STATION 1006 AND STATION 1016 LBL 5.  REMOVED CORROSION IAW SRM 53-10-1 DETAIL I, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (M)
